# SDR SWIA200211125

- Difficulty date: August 14, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N588SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7069
- Aircraft time: 16,926 hours, 16,152 cycles
- Engine: Ge CF34*
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Controller
- Part number: 7858062
- Part serial: 1574
- Condition: Malfunctioned
- Location: Pitot Heat
- Part time: 3,140 hours, 2,496 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CRUISE FLT AT 310 RECEIVED A CAUTION (PITOT BASE HEAT) FOLLOWED BY A (ESSN TRU 1) CAUTION.  CB 3-A2 POPPED ON IT'S OWN.  REMOVED & REPLACED NR 3 AIR DATA SENSOR HEAT CONTROLLER.  OPS CHECKED FOR 30 MIN.  REMOVED AND REPLACED ESS TRU CB3-A2.  CHECKS GOOD AT THIS TIME.
